# SDR DXTA200601425

- Difficulty date: June 5, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 2,586 hours, 1,581 cycles
- System (JASC): 2612 · Fire Detection
- Part: Capsule
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENGINE DETECT CAS MESSAGE IS ON AND THE RT ENGINE OVERHT LIGHT WILL NOT TEST.  UPON INVESTIGATION SUSPECTED EITHER A BAD OVERHEAT DETECT LOOP OR A BAD FIRE  DETECT LOOP ON THE NR 2 ENGINE.  TROUBLESHOT BOTH LOOPS FOUND BOTH LOOPS TO BE GOOD AS WELL AS THE WIRING IN THE NR 2 PYLON.  FOUND FIRE/OVERHEAT CAPSULE TO NOT BE SEATED CORRECTLY, RESEATED CAPSULE.  RT ENGINE DETECT MESSAGE WENT AWAY AND OVERHEAT LIGHT NOW WORKS PROPERLY.  ALL WORK DONE IAW G200 MM 26-10-20, 20-10-10 AND G200 WIRING MANUAL 26-20-12.
